MathSciNet Relay Station
MathSciNet bibliographic data
MR1135977 (93c:33001) 33C05 (65D20)
Dunster, T. M. Conical functions with one or both parameters large. Proc. Roy. Soc. Edinburgh Sect. A 119 (1991), no. 3-4, 311–327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement